# SDR DALA2024061005933

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 992 Lbl35-45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0383359) CORROSION ON FLOOR SUPPORTS BTW STA 992 AND LBL=35-45, ALSO 2EAS BTW STA 992-1016 AND RBL=35-45. FLOOR SUPPORTS BTW STA 992 AND LBL=35-45, ALSO 2EAS BTW STA 992-1016 AND RBL=35-45 WERE FABRICATED AND REPLACED PER DWG 147A5710 REV 0 AND DWG 147A5710 REV. - AND B737-800 SRM 51-40-02-0G PAR 4 (B) AND SRM 51-40-02-0G.
